# SDR MASA2014062402188

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 33,532 hours, 38,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 1-7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHTS OUT AT ROW 1-7.  OPEN
